| Model Number |
ARRHYTHMIA MANAGEMENT SYSTEM |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Skin Inflammation/ Irritation (4545)
| Date of Event |
09/10/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Zoll laboratory services contacted zoll to report that a patient developed a broken skin irritation under the patch.The patient described the area as red, itchy, bleeding open wound.There was no alleged device malfunction contributing to the irritation.The patient's advised patient may return, or ask if we had any alternate patches for sensitive skin.The outcome of the irritation is unknown.
Additional Manufacturer Narrative
Biocompatibility testing to iso 10993 was successfully completed on skin-contacting surfaces.